| Model Number |
457445 |
| Medical Device Problem Codes |
Capturing Problem (2891); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the day after the implant procedure, the right atrial (ra) lead dislodged due to patient anatomy, with a rise in thresholds.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.No anomalies were found.If information is provided in the future, a supplemental report will be issued.